Research Repository

Resilient asynchronous H∞ filtering for Markov jump neural networks with unideal measurements and multiplicative noises

Zhang, L, Zhu, Y, Shi, Peng ORCID: 0000-0003-2668-7616 and Zhao, Y (2015) Resilient asynchronous H∞ filtering for Markov jump neural networks with unideal measurements and multiplicative noises. IEEE Transactions on Cybernetics, 45 (12). 2840 - 2852. ISSN 2168-2267

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: asynchronous jumps; MJNNs; NN modes; time-varying delays
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 04 Jun 2018 23:17
Last Modified: 07 Jun 2018 00:50
URI: http://vuir.vu.edu.au/id/eprint/36261
DOI: https://doi.org/10.1109/TCYB.2014.2387203
ePrint Statistics: View download statistics for this item
Citations in Scopus: 147 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar